Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is travelling by flight advisable during early pregnancy?

Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5070 Questions

default
Posted on Thu, 19 Apr 2018 in Pregnancy
Question: hello my sister in law is in london and she is pregnent with 15 days

she need to travel back to XXXXXXX coming saturday


is it advisable

if yes wat precautions need to be taken care
doctor
Answered by Dr. Deepti Verma 1 hour later
Brief Answer:
Not advisable

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
It is usually advisable to avoid in first trimester , upto 12 weeks of pregnancy.
However, if it is very urgent, then she can take progesterone support in the form of capsules before and during travel.
Moreover, she should avoid lifting heavy baggage and weights.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Maternal and fetal medicine
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Deepti Verma 8 hours later
thanks madam for the guidense

what i understand that initial 12 week of pregnancy we should avoid traveling

medicine which you have suggested do those medicine have any side effect and how those medicine need to be taken ?

just FYI trvel is very urgent and that too to and from (approx 10 hour of flight)

Kindly suggest ?

is there any way to chat or contact you over phone/watsapp/skyp ?
doctor
Answered by Dr. Deepti Verma 1 hour later
Brief Answer:
Natural micronised progesterone suppositories

Detailed Answer:
Hi dear,
She can take vaginal progesterone suppositories once at night for 5-7 days prior to travel and continue it for next 10 days.
You can contact me directly by asking a direct question to me on this portal by using " Ask this doctor" facility.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Deepti Verma 39 minutes later
hello madam

so there is no risk if she take this medicines and travel

hope this medicine doesnt haveside effects

B//R
XXXX XXXXXXX
+0000
doctor
Answered by Dr. Deepti Verma 3 hours later
Brief Answer:
No major side effect

Detailed Answer:
Hi dear, these Medications have no side effect except mild bloating and dizziness.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Progesterone

doctor1 MD

I have large fibroids and have been monitoring them for the last 9 months while deciding what course of treatment to have. Because I am 52, and my Mom died of an MI, I had to get cardiology clearance before having a procedure. My cardiologist called me afterward, and told me that I my heart looked fine, but that I had a PE in the right lung. I immediately when on Xeralto. Now, the doctor, thinks I am too risky for a hysterectomy, and wants me to have a UFE. However, I got a second opinion, and the other doctor said that one of my fibroids looks suspicious and I should have a full vaginal hysterectomy. Last month, on day two of my cycle, I had a hemorrhage that sent me to ER. My hemoglobin dropped 2 points. from 11.6 to 9.1. I am not on progesterone to avoid another cycle until I gather enough facts to either have a full hysterectomy, go on Lupron for 6 months, or have the UFE.

doctor1 MD

Hello,I had a d and c almost a month ago,and I ovulated last week,the cause of my miscarriage was low progesterone as a result of high prolactin,pls should I take duphaston twice daily after my ovulation to prevent another miscarriage in case I conceived again?...I am taking parlodel for two weeks now

doctor1 MD

Since last spring, I ve been experiencing some very, weird symptoms sometimes to the pont where I cannot function. Last spring I started experiencing stomach bloating, weakness, dizziness, muscle spasms, severe depression, anxiety, etc. I had tons of blood tests, was seen by a gastroenterologist and an endocrinologist, and a dermatologist with no answers. I ve been keeping a log of my symptoms and I ve seen a pattern here. For a long time, I was taking progesterone cream to regulate my cycle. A saliva hormone test revealed estrogen dominance and weak ovulatory cycles. This was done at age 24. I had to take the drug Clomid to get pregnant which was age 28. Delivered at age 29. I saw the endocrinologist in Feb of 2011. Hormone testing results came back normal. She told me to get off all supplements including progesterone cream and get retested in 3 months. It s been 3 months now and symptoms seem to come and go around my period. And off the progesterone cream, my cycle length seems to get longer. Current cycle length is 50 some days. Got period this Thursday and symptoms started Sunday before that Thursday. They include headaches, fatigue, muscle weakness, eye twitching and burning, numbness/tingling in arms/legs, etc, nausea, intense depressiona nd anxiety, diarrhea and constipation, and the most troubling symptom is burning, stinging, itchy skin. Where the burning and stinging occurs I get white spots in those areas. The white spots don t go away, I just get more the next cycle when the burning and stinging occur again. This is now noticeably connected to my period. When I was on the progesterone cream, it happened all month long. When i got off the progesterone cream it happens around my period. I m currently waiting to see if the symptoms disappear when my period ends, which by the way is only light brown or red discharge when i wipe after using the toilet. Have a history of having a D&C and hydrothermablation done 3 years ago. Been 5 years since giving birth to my daughter. Do you think this could be autoimmune progesterone dermatitis? Should I see an immunologist?

doctor1 MD

I went through menopause about 7-8 years ago. Shorty after I started having to take thyroid medication, and started having problems with restless legs, which has gotten much worse. I also have serious sleep problems and despite walking regularly I continue to gain weight around my middle. My cholesterol is high, and I continue to have serious hot flashes. I ve been reading about hormone replacement therapy and it sounds like I have about every symptom of progesterone deficiency. Is it too late to try it?

doctor1 MD

Hi, I have a cut on my finger and used a triple antibiotic first aid ointment. I am 4 weeks pregnant. Is the ointment harmful for my baby?

doctor1 MD

Hi Doctor, My last month menstrual cycle started on 31st November and normally it starts a few days ( 3 to 4 days ) earlier each month as compared to the last month. Now, due to a family function I need to be free during the period of 18th XXXXXXX...

doctor1 MD

I had pre cancer cells in 2015 I had them lasered off and I have always had regular periods. Before and after them. In the last 5 to 6 months or a bit more my periods started to last for 12 days and in the last 4 months I have been getting my...